# SDR 96FDEA00015

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Chord
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIN - BS 1000 BULKHEAD LOWER CHORD FOUND CRACKED AT LBL 9, APPROX 0.75 AND RBL 9, APPROX 0.75.
